# SDR AALA202302074528

- Difficulty date: January 19, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,025 hours, 10,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY FLOOR MOUNTING BRACKETS ARE CORRODED G9 GALLEY. FABRICATED 2EA (AALA202302020270) (AALA202302074528) FLOOR MOUNTING BRACKETS FITTINGS G9 GALLEY PER DRAWING 484W1102.
